Sh:1030

Bib entry
@article{Sh:1030,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Existence of optimal ultrafilters and the fundamental complexity of simple theories}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {290},
 year = {2016},
 pages = {614--681},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2015.12.009},
 mrclass = {03C45 (03C20 03E05 03G05 06E10)},
 mrnumber = {3451934},
 mrreviewer = {Paolo Lipparini},
 doi = {10.1016/j.aim.2015.12.009},
 note = {\href{https://arxiv.org/abs/1404.2919}{arXiv: 1404.2919}},
 arxiv_number = {1404.2919}
}